# SDR DALA2020012860650

- Difficulty date: January 25, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 66,556 hours, 24,843 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Compressor
- Condition: Burned
- Location: Potable Water
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMELL IN CABIN,  C/W NO GO ODI ATA 2172 FOUND POTABLE WATER COMP BURNED AND SEIZED. REPLACED POTABLE WATER COMP REF B757AMM 38-15 SYS CKS / GOOD.
